# SDR ASAA2017110322416

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,105 hours, 2,065 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2016030238
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,459 hours, 854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL WINDOWS BLANK,  CONTROLS ON PANEL INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02. TESTED GOOD IAW AMM 21-31-00 AND PRESSURIZATION SYSTEM MANUAL MODE TESTED IAW AMM 21-31-00.
